Tokyo Journal of Mathematics

The $C^1$ Uniform Pseudo-Orbit Tracing Property

Kazuhiro SAKAI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 1 (1992), 99-109.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130253

Digital Object Identifier
doi:10.3836/tjm/1270130253

Mathematical Reviews number (MathSciNet)
MR1164188

Zentralblatt MATH identifier
0763.58022

Citation

SAKAI, Kazuhiro. The $C^1$ Uniform Pseudo-Orbit Tracing Property. Tokyo J. Math. 15 (1992), no. 1, 99--109. doi:10.3836/tjm/1270130253. https://projecteuclid.org/euclid.tjm/1270130253


Export citation